# SDR VNAA20231130009

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 46,745 hours, 35,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drain
- Part number: BA670432023
- Condition: Corroded
- Location: Unknown
- Part time: 35,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 117589 DISCREPANCY FOUND AFT LAV LOWER DRAIN ASSEMBLY TO BE HEAVILY CORRODED. CORRECTIVE ACTION: REPLACED AFT LAV DRAIN VALVE P/N: BA670-43202-3 IAW CRJ700 AMM 38-31-20-400-801 (CONFIG A01)
